Coming off Tamoxifen

Hi. I've just joined your group and wondered if anyone has ever stopped taking Tamoxifen after just 2 months. My side effects were not good, cramp in both legs; hot sweats; nausea; lack of sleep and mood/temper swings. Having been thrown from pillar to post with my GP and oncology department asking if there was any other medication I could take the oncologist has said there's no alternative and stop taking them. This was communicated through my GP. Feel a bit let down and isolated and wondering if anyone else has had these kind of symptoms and is there an alternative at all? 

Parents
  • I was on Tamoxifen for 5 years, no side effects thankfully. Then came off when I had a reoccurrence and had to have surgery, Radio and chemotherapy. I was by then menopausal so I was then on Arimidex for 13 years again no side effects. I am now 22 years clear of anything to do with breast cancer.

    might be worth asking oncologist/GP about Arimidex , here is a link

    www.google.co.uk/url

     

    best wishes

Reply
  • I was on Tamoxifen for 5 years, no side effects thankfully. Then came off when I had a reoccurrence and had to have surgery, Radio and chemotherapy. I was by then menopausal so I was then on Arimidex for 13 years again no side effects. I am now 22 years clear of anything to do with breast cancer.

    might be worth asking oncologist/GP about Arimidex , here is a link

    www.google.co.uk/url

     

    best wishes

Children
No Data